Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|ash_90 - Thu Aug 28, 2008 10:58 pm||
Two nights ago I engaged in sexual intercorse for the first time without using a condom but I am on the pill. I know that it is normal to bleed the first time, however I have since then still been noticing spotting and my period isn't due for a few more weeks. The blood is a bright red unlike my usual menstral color. I have also been experiencing pain in my stomache since the morning after, though I am unsure if that could be related to this or just a coincidence.
I've been told it may be due to an abrasion but I'm also worried it might be something else. Are there any other possibilities that could cause me to be spotting? And if it were an abrasion how long could the spotting last for?
|Dr. Chan Lowe - Sun Aug 31, 2008 10:06 pm||
I suspect that this is likely due to some abrasions or tearing from trauma during intercourse. If this bleeding does not stop in the next 1-2 days you may want to see your doctor for an evaluation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.